# SDR CALA0001856

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED BETWEEN STA 1006 AND 1016, RBL 32. THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-10-02.
